Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: strattera side effects Nica

Posted by zeugma on November 21, 2003, at 18:48:36

In reply to Re: strattera side effects, posted by Nica on November 21, 2003, at 18:16:21

There should be a warning on the Strattera packaging saying to use caution in drinking caffeinated beverages.

The first time I drank coffee after taking Strattrea I felt like I was going to have a heart attack. My heart raced and I felt out of breath. The experience taught me to be VERY cautious in taking the Strat with caffeine. I've gotten to the point 5 mos. later where I can have a pot or two in the morning, and I use half-caffeinated coffee or add a dash of caffeinated to my afternoon decaf if I feel I need the late-afternoon lift.

On the plus side I no longer need eight cups a day to feel human.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:133458
URL: http://www.dr-bob.org/babble/20031121/msgs/282269.html